# SDR 99ZZZX3486

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84731
- Make and model: Cessna 182P
- Aircraft serial: 18261896
- Engine: Cont O470S
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 662
- Condition: Damaged
- Location: Engine
- Part time: 815 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING AN ANNUAL INSPECTION, BOTH MAGS WERE FOUND TO HAVE LOOSE DISTRIBUTOR BLOCKS.  THE SCREWS IN THE LEFT MAGNETO WERE COMPLETELY OUT AND THE BLOCK FELL OUT WHEN THE COVER WAS REMOVED.  THE INSIDES OF BOTH BLOCKS WERE VERY DIRTY AND DID NOT LOOK LIKE THEY HAD BEEN EVER OPENED FOR INSPECTION OR LUBRICATION.
